# SDR CALA2014040390745

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 70,514 hours, 12,399 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAVATORY GALLEY FAN RT STATUS MSG DISPLAYED.  PULLED & COLLARED CB'S IAW MEL.  RT LAVATORY GALLEY FAN INOPERATIVE.  FOUND FAN BREAKER POPPED PRIOR TO DEFERRAL.
